Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 85, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Sep 6, 2016, 3:24 PM CDT for Outagamie County, Wisconsin. It was in force for 36 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2016, 3:24 PM CDT (20:24 UTC)
- Expired
- Sep 6, 2016, 4:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Outagamie County, WI
The radar
The Green Bay radar (KGRB), 40 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 3:51 PM CDT | TSTM WND DMG | 3 N Kaukauna, WI | BARN DOWN AND 12 INCH TREE DOWN NEAR HOLLAND RD AND HIGHWAY JJ. |
| Sep 6, 3:57 PM CDT | TSTM WND DMG | 2 N Kaukauna, WI | STREET LIGHTS DOWN NEAR HIGHWAY 55 AND INTERSTATE 41. |
| Sep 6, 3:58 PM CDT | TSTM WND DMG | 1 N Kaukauna, WI | 3 INCH TREE LIMBS DOWN NEAR TOBACNOIR AND LINCOLN STREETS. |
| Sep 6, 3:59 PM CDT | TSTM WND GST 51 | Little Chute, WI | REPORT FROM WBAY WEATHERBUG LITTE CHUTE HIGH SCHOOL SITE. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 583 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
950
WUUS53 KGRB 062024
SVRGRB
WIC087-062100-
/O.NEW.KGRB.SV.W.0085.160906T2024Z-160906T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CDT TUE SEP 6 2016
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN OUTAGAMIE COUNTY IN NORTHEASTERN WISCONSIN...
* UNTIL 400 PM CDT.
* AT 323 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
LONDON... OR 13 MILES NORTHWEST OF APPLETON...MOVING EAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
APPLETON AROUND 340 PM CDT.
KAUKAUNA...LITTLE CHUTE...KIMBERLY AND DARBOY AROUND 350 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MURPHY
CORNER...TWELVE CORNERS...HORTONVILLE...BINGHAMTON...GREENVILLE...
MACKVILLE...COMBINED LOCKS...MEDINA...FREEDOM AND FIVE CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4426 8874 4437 8874 4444 8872 4442 8819
4424 8819 4424 8840 4425 8841 4424 8865
TIME...MOT...LOC 2023Z 277DEG 35KT 4434 8864
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
RDM3 follow-up statements
646
WWUS53 KGRB 062032
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT TUE SEP 6 2016
WIC087-062100-
/O.CON.KGRB.SV.W.0085.000000T0000Z-160906T2100Z/
OUTAGAMIE WI-
332 PM CDT TUE SEP 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN OUTAGAMIE COUNTY...
AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF BLACK CREEK...OR 10 MILES NORTHWEST OF APPLETON...MOVING EAST AT
40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
APPLETON AROUND 340 PM CDT.
LITTLE CHUTE AND KIMBERLY AROUND 350 PM CDT.
KAUKAUNA AROUND 355 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MURPHY
CORNER...TWELVE
CORNERS...HORTONVILLE...GREENVILLE...FREEDOM...MACKVILLE... FIVE
CORNERS...COMBINED LOCKS AND STEPHENSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4429 8868 4437 8870 4443 8867 4442 8819
4426 8820 4425 8835 4426 8840 4427 8861
TIME...MOT...LOC 2032Z 274DEG 34KT 4437 8854
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
RDM579
WWUS53 KGRB 062044
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CDT TUE SEP 6 2016
WIC087-062100-
/O.CON.KGRB.SV.W.0085.000000T0000Z-160906T2100Z/
OUTAGAMIE WI-
344 PM CDT TUE SEP 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN OUTAGAMIE COUNTY...
AT 343 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MACKVILLE...MOVING EAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
KAUKAUNA AROUND 355 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MURPHY
CORNER...TWELVE CORNERS...GREENVILLE...FREEDOM...MACKVILLE...FIVE
CORNERS... COMBINED LOCKS AND STEPHENSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4430 8856 4436 8859 4441 8859 4442 8819
4426 8820 4425 8835 4426 8840 4427 8854
TIME...MOT...LOC 2043Z 277DEG 35KT 4436 8838
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
RDM172
WWUS53 KGRB 062100
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
400 PM CDT TUE SEP 6 2016
WIC087-062109-
/O.EXP.KGRB.SV.W.0085.000000T0000Z-160906T2100Z/
OUTAGAMIE WI-
400 PM CDT TUE SEP 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OUTAGAMIE COUNTY
WILL EXPIRE AT 400 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND WIND GUSTS TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4430 8856 4436 8859 4441 8859 4442 8819
4426 8820 4425 8835 4426 8840 4427 8854
TIME...MOT...LOC 2057Z 277DEG 35KT 4436 8838
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 11:30 AM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Sep 6, 11:30 AM CDT, 3 hours 54 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1130 AM CDT TUE SEP 6 2016 Updated aviation portion for 18Z TAF issuance .UPDATE... Issued at 447 AM CDT Tue Sep 6 2016 Have coordinated with MQT and MKX, and decided to expand the Flood Watch farther east to the lakeshore. Rainfall totals are just as high there, and WPC has nearly the entire forecast area in the day 1 slight risk for excessive rainfall. && .SHORT TERM...Today...Tonight...and Wednesday Issued at 357 AM CDT Tue Sep 6 2016 Thunderstorms were ongoing in a region of enhanced moisture convergence ahead of a cold front, which extended from western Lake Superior swwd to far northwest WI and southwest MN. Storms were rapidly increasing over far north central WI. A few of these storms were strong, due to an axis of moderate instability (MUCAPE 1000-1500 j/kg) and deep layer shear of 30-40 kts. The storms were also producing heavy rainfall, as PWATs were increasing to 1.75 to 2 inches ahead of the front. The cold front will continue to be the focus of convective development through Wednesday, with the highest pops focused over north central WI this morning and early afternoon, shifting into central and northeast WI later this afternoon and tonight, then the Fox River Valley and Lakeshore region on Wednesday. With PWATs around 2 inches continuing through the event, the main focus will be on heavy rainfall and potential flooding (see Hydrology section below). However, severe thunderstorms will also be a concern, particularly this afternoon and early evening, when SBCAPE is forecast to reach 1500-2000 j/kg, along with deep layer shear of 30-45 kts. One negative factor will be abundant cloud cover from morning and upstream convection, so confidence on the details is low. SPC has most of GRB CWA in a slight risk, which seems reasonable. Will also need to see exactly where the front resides Wednesday afternoon, but instability/shear parameters are at least marginal for severe thunderstorms in our far southern counties. Used a blend of the better performing guidance sets for temperatures. Today will be very warm and humid over all but the far northwest, but some cooling will be seen on Wednesday, especially over our northwest counties, which will be stuck in low cloud cover on the cool side of the front. .LONG TERM...Wednesday Night Through Monday Issued at 357 AM CDT Tue Sep 6 2016 Forecast concerns revolve around heavy rain potential on Wednesday night, followed by the next precip chance arriving on Friday and Friday night. Looking at model solutions tonight, both the nam and gfs appear too strong with the surface low that crosses the region Wednesday night. But given the moisture profiles, prefer something between these stronger solutions and the ecmwf. Will continue to side with the ecmwf for the second system arriving late this week. Wednesday night through Thursday night...The potential for heavy rainfall will continue into Wednesday night. Ensemble means indicate that pwats and integrated wv transport will target east-central WI early in the evening before shifting southward. Elevated instability is pretty meager, but forcing from a shortwave and mid-level convergence could have enough to overcome that negative. Will continue to advertise heavy rainfall in this area, possibly an additional 1-2 inches in the evening. Once any heavy rain departs, lighter shower activity could continue, especially over northern WI, into Thursday morning before ending. Then weak high pressure will bring clearing skies Thursday afternoon and evening for a relatively short period. Clouds will then increase late ahead of the next system. Rest of the forecast... The next shortwave will be sending another low pressure system over the Great Lakes region on Friday and Friday night. This time it looks like the deep moisture plume will remain south of the region, but the system should still bring some showers to the region, highest threat over east-central WI. Cooler and drier air will move in behind the system for Saturday and Sunday. Another surge of warmer air will quickly follow for early next week ahead of the next front. && .AVIATION...for 18Z TAF Issuance Issued at 1122 AM CDT Tue Sep 6 2016 Poor flying conditions will continue tonight and Wednesday due to showers and storms in the area, and the possibility of low clouds and fog. Several rounds of showers and thunderstorms will move across the area through Wednesday afternoon. A few of the storms could be strong or severe this afternoon with strong winds and hail south of a Marinette to Wausau line. Between the rounds of storms tonight into Wednesday morning, low clouds and some fog should develop, especially across northern Wisconsin. && .HYDROLOGY... Issued at 357 AM CDT Tue Sep 6 2016 Locally heavy rain expected at times today through Wednesday night. Most locations should see between 2 and 3 inches of rain with locally higher amounts possible. WPC has most of our forecast area in a slight risk for exceeding flash flood guidance for today and tonight. Have decided to expand the Flood Watch farther east, as expected rainfall amounts are just as high in eastern WI. In addition to the potential for river flooding, have mentioned the potential for urban flooding in the Flood Watch text. && .GRB WATCHES/WARNINGS/ADVISORIES... Flood Watch through late Wednesday night FOR WIZ010-011-013- 018>022-030-031-035>040-045-048>050-073-074. && UPDATE.........Kieckbusch SHORT TERM.....Kieckbusch LONG TERM......MPC AVIATION.......Eckberg HYDROLOGY......Kieckbusch
Hazardous weather outlook, Sep 6, 11:14 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1114 AM CDT TUE SEP 6 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071615- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 1114 AM CDT TUE SEP 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE AT TIMES THROUGH LATE TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING GENERALLY SOUTH OF A WAUSAU TO MARINETTE LINE. A FEW OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND HAIL. HEAVY RAINFALL IS LIKELY AT TIMES THROUGH LATE TONIGHT. THE STORMS WILL BE CAPABLE OF PRODUCING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR, STREET FLOODING AND PONDING OF WATER ON AREA ROADWAYS. DITCHES, CREEKS AND RIVERS WILL BE ON THE RISE ALONG WITH FAST CURRENTS. RESIDENTS SHOULD MONITOR RIVER LEVELS AND FORECASTS FOR THE LATEST INFORMATION ON THE HEAVY RAIN EVENT. A FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA THROUGH WEDNESDAY NIGHT FOR SEVERAL MORE ROUNDS OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT. TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES, WITH LOCALIZED HIGHER AMOUNTS, ARE EXPECTED ACROSS MUCH OF THE AREA FROM TODAY THROUGH EARLY THURSDAY MORNING. THE HEAVY RAIN MAY RESULT IN URBAN STREET FLOODING AND RAPID RISES ON AREA RIVERS AND CREEKS. RESIDENTS LIVING ALONG RIVERS AND CREEKS SHOULD MONITOR WATER LEVELS OVER THE NEXT FEW DAYS. A CHANCE OF THUNDERSTORMS WILL RETURN LATE IN THE WORK WEEK. IT IS TOO EARLY TO DETERMINE IF THERE IS A CHANCE OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS ARE ALSO URGED TO RELAY ANY REPORTS OF FLOODING OR HEAVY RAINFALL IN EXCESS OF AN INCH. LMZ521-522-541>543-071615- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1114 AM CDT TUE SEP 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME OF THE STORMS THIS AFTERNOON AND EVENING COULD BECOME STRONG OR SEVERE, WITH STRONG WINDS, TORRENTIAL RAINFALL AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT, AND POSE A HAZARD TO MARINERS. ADDITIONAL STORMS ARE EXPECTED LATER THIS WEEK...RESULTING IN HAZARDOUS CONDITIONS FOR BOATERS ON THE LAKE AND BAY. ECKBERG
In the hours before
Local storm report, Sep 6, 10:14 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1014 AM CDT TUE SEP 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM HEAVY RAIN 1 S LAKE TOMAHAWK 45.80N 89.59W
09/06/2016 E2.24 INCH ONEIDA WI TRAINED SPOTTER
RECEIVED BETWEEN 2.00-2.24 INCHES OF RAIN IN 4 HOURS.
&&
AKLocal storm report, Sep 6, 10:48 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1048 AM CDT TUE SEP 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM HEAVY RAIN THREE LAKES 45.79N 89.16W
09/06/2016 M1.95 INCH ONEIDA WI TRAINED SPOTTER
1.95 INCHES OF RAIN FELL IN A 5-HOUR PERIOD THIS MORNING.
LOCALIZED STREET FLOODING IN THREE LAKES.
&&
AKSpecial weather statement, Sep 6, 3:02 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CDT TUE SEP 6 2016
WIZ031-037>039-062100-
WAUPACA WI-BROWN WI-SHAWANO WI-OUTAGAMIE WI-
302 PM CDT TUE SEP 6 2016
...STRONG THUNDERSTORMS MOVING ACROSS EAST-CENTRAL WISCONSIN...
AT 300 PM CDT...DOPPLER RADAR WAS TRACKING A SMALL LINE OF STRONG
THUNDERSTORMS FROM NEAR NAVARINO WILDLIFE AREA TO 7 MILES NORTHWEST
OF NEW LONDON TO NEAR WAUPACA. MOVEMENT WAS EAST AT 30 MPH.
HALF INCH HAIL, WINDS IN EXCESS OF 30 MPH AND TORRENTIAL
DOWNPOURS WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREEN BAY...APPLETON...WAUPACA...NEW LONDON...BLACK CREEK...ONEIDA...
HOWARD...ASHWAUBENON...SUAMICO AND GREENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4428 8911 4447 8885 4465 8850 4465 8793
4463 8793 4465 8788 4465 8784 4444 8819
4425 8848
TIME...MOT...LOC 2000Z 274DEG 26KT 4462 8855 4448 8882 4437 8898
AKThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 3:17 AM CDT | Special Weather Statement | GRB | Vilas | 28 min |
| Sep 6, 3:41 AM CDT | Special Weather Statement | GRB | Vilas | 19 min |
| Sep 6, 5:48 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 87 min |
| Sep 6, 8:06 AM CDT | Special Weather Statement | GRB | Oneida | 39 min |
| Sep 6, 9:13 AM CDT | Special Weather Statement | GRB | Langlade, Lincoln | 32 min |
| Sep 6, 3:02 PM CDT | Special Weather Statement | GRB | Outagamie | 58 min |
| Sep 6, 4:08 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc | 37 min |
| Sep 6, 4:27 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 48 min |
| Sep 6, 4:44 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 31 min |
| Sep 6, 4:54 PM CDT | Special Marine Warning | GRB | 66 min | |
| Sep 6, 5:27 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 50 min |
| Sep 6, 5:35 PM CDT | Special Weather Statement | GRB | Waupaca | 25 min |
| Sep 6, 5:43 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca | 32 min |
| Sep 6, 6:13 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Outagamie, Winnebago | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.